- -

Dynamics of the solutions of the water hammer equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Dynamics of the solutions of the water hammer equations

Show full item record

Conejero, JA.; Lizama, C.; Ródenas Escribá, FDA. (2016). Dynamics of the solutions of the water hammer equations. Topology and its Applications. 203:67-83. https://doi.org/10.1016/j.topol.2015.12.076

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82777

Files in this item

Item Metadata

Title: Dynamics of the solutions of the water hammer equations
Author: Conejero, J. Alberto Lizama, Carlos Ródenas Escribá, Francisco de Asís
UPV Unit: Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Issued date:
[EN] In this note we provide a representation of the solution using an operator theoretical approach based on the theory of C-0-semigroups and cosine operator functions, when considering this phenomenon on a compressible ...[+]
Subjects: Hydraulics , C-0-semigroups , Cosine operator function , Sine operator function , Devaney chaos , Hypercyclicity , Water Hammer equations , Wave propagation
Copyrigths: Reserva de todos los derechos
Topology and its Applications. (issn: 0166-8641 )
DOI: 10.1016/j.topol.2015.12.076
Publisher version: https://doi.org/10.1016/j.topol.2015.12.076
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
info:eu-repo/grantAgreement/MINECO//MTM2013-47093-P/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Topology and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and its Applications, [Volume 203, 15 April 2016, Pages 67-83] DOI10.1016/j.topol.2015.12.076¨
The first and third authors are supported by MEC Projects MTM2010-14909 and MTM2013-47093-P. The first author is also supported by Programa de Investigación y Desarrollo de la UPV, Ref. SP20120700. The second author is ...[+]
Type: Artículo



This item appears in the following Collection(s)

Show full item record